# SDR AALA200801956

- Difficulty date: July 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- Aircraft time: 73,205 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHT MISSING LENS IN CABIN.  REPLACED LENS FOR EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
